# SDR CA020430004

- Difficulty date: March 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,064 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Torque Tube
- Part number: 369H75319
- Condition: Cracked
- Location: T/R Pedal
- Component: Pedal, 369A7500501
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) -PILOT NOTICED LOSS OF T/R AUTHORITY WITH A SPONGY FEEL JUST AS HE WAS PULLING INTO A HOVER. HELICOPTER WAS LANDED AND SHUTDOWN.- T/R PEDAL ASSEMBLY WAS FOUND CRACKED ALMOST 360 DEGREES.- CRACK ORIGINATED FROM UNDER 369A7511 FITTING WHERE THE ATTACH HOLE IS LOCATED.
